# SDR CALA2024111901193

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N38458
- Make and model: Boeing 737924ER
- Aircraft serial: 37199
- Aircraft time: 38,346 hours, 13,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skid
- Condition: Pilot Error
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OPS/CREW REPORTED POSSIBLE TAIL STRIKE ON LANDING IN DFW . CREW ACCOMPLISHED GO AROUND. A/C NOT OVERWEIGHT ON LANDING. ACCOMPLISHED TAIL STRIKE INSPECTION.NO DAMAGE TO THE BOTTOM OF THE FUSELAGE.CARTRIDGE FOUND TO BE SERVICEABLE.TAIL SKID INSPECTION FOUND NO DEFECTS.REF.TASK 05-51-32-210-802. TAIL SKID FORWARD FAIRING LOWERED TO FACILITATE INSPECTION.REF.TASK 05-51-32-210-802. TAIL SKID INSPECTION ACCOMPLISHED.FAIRING INSTALLED.LOGPAGE CLOSED.REF.TASK 05-51-32-210-802.
